# SDR AWXA200601578

- Difficulty date: September 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 61,147 hours, 42,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C334192
- Condition: Corroded
- Location: Fuselage
- Part time: 61,147 hours, 42,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON THE RT AFT MAIN DECK SHEAR WEB BS 1030, RBL 2 - RBL 8, WL 208.  FOUND CORROSION IS OUT OF LIMITS IAW B737-300, SRM 53-60-51-IAI, FIG 101.  REMOVED AND REPLACED RT AFT MAIN DECK SHEAR WEB BS 1030, RBL 2 - RBL 8, WL 208.
